# SDR REXA200500157

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 1,697 hours, 1,248 cycles
- Engine: Ge CF343B1
- Engine time: 11,779 hours, 10,931 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P23
- Part serial: WYG99570
- Condition: Defective
- Location: Rt Engine
- Part time: 11,779 hours, 10,931 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, E

## Discrepancy

ON DESCENT, THE FLIGHT CREW DISCOVERED THAT THE RT ENGINE WAS UNRESPONSIVE TO THRUST LEVER INPUTS. THE FLIGHT CREW PERFORMED THE QRH AND DECLARED AN EMERGENCY. AN OTHERWISE UNEVENTFUL SINGLE ENGINE APPROACH AND LANDING WAS MADE.  MAINTENANCE DISCOVERED THE MAIN FUEL CONTROL TO BE DEFECTIVE. FUEL CONTROL WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
